RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2003, Volume 10, Number 4, Pages 31–69 (Mi da142)  

This article is cited in 3 scientific papers (total in 3 papers)

The number of $k$-nonseparated families of subsets of an $n$-element set ($k$-nonseparated Boolean functions). I. The case of even $n$ and $k=2$

A. D. Korshunov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (398 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.71
Received: 13.09.2003

Citation: A. D. Korshunov, “The number of $k$-nonseparated families of subsets of an $n$-element set ($k$-nonseparated Boolean functions). I. The case of even $n$ and $k=2$”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:4 (2003), 31–69

Citation in format AMSBIB
\Bibitem{Kor03}
\by A.~D.~Korshunov
\paper The number of $k$-nonseparated families of subsets of an $n$-element set ($k$-nonseparated Boolean functions). I. The case of even $n$ and $k=2$
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2003
\vol 10
\issue 4
\pages 31--69
\mathnet{http://mi.mathnet.ru/da142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2031526}
\zmath{https://zbmath.org/?q=an:1032.05006}


Linking options:
  • http://mi.mathnet.ru/eng/da142
  • http://mi.mathnet.ru/eng/da/v10/s1/i4/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Chislo $k$-nerazdelennykh semeistv podmnozhestv $n$-elementnogo mnozhestva ($k$-nerazdelennykh bulevykh funktsii ot $n$ peremennykh). Chast II. Sluchai nechetnykh $n$ i $k=2$”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 12:1 (2005), 12–70  mathnet  mathscinet  zmath
    2. A. D. Korshunov, “Chislo $k$-nerazdelennykh podmnozhestv $n$-elementnogo mnozhestva ($k$-nerazdelennykh bulevykh funetsii ot $n$ peremennykh). Chast III. Sluchai $k\geqslant 3$ i proizvolnykh $n$”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 12:3 (2005), 60–73  mathnet  mathscinet  zmath
    3. Yu. A. Zuev, “Maximal $k$-intersecting families of subsets and Boolean functions”, J. Appl. Industr. Math., 12:4 (2018), 797–802  mathnet  crossref  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:255
    Full text:67
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020